Advertisement
Thanks Thanks:  0
Likes Likes:  0
Page 1 of 5 12345 LastLast
Results 1 to 10 of 46

Thread: Seroquel

  1. #1

    Seroquel

    I can't believe it Im actually sleeping so well . The seroquel is really working great. anyway I just thought that I would share that.l
    The hardest thing you can do is smile when you are ill, in pain, or depressed. But this no-cost remedy is a necessary first half-step if you are to start on the road to recovery. Allen Klein

  2. #2

    Re: Seroquel



    When it works, it works...

  3. #3

    Re: Seroquel

    Its still working but now Im starting to sweat really abad at night?
    The hardest thing you can do is smile when you are ill, in pain, or depressed. But this no-cost remedy is a necessary first half-step if you are to start on the road to recovery. Allen Klein

  4. #4

    Re: Seroquel

    Are you experiencing any other symptoms at all, LostChild? Other than night sweats?

    Increased sweating is a known side-effect for Seroquel. However, you should call your doctor and let him/her know about this. If you have any of the following additional symptoms, call immediately:

    Call your doctor immediately or seek medical attention if you experience uncontrollable movements of the mouth, tongue, cheeks, jaw, arms, or legs.
    Call your doctor immediately or seek medical attention if you experience fever, sweating, severe muscle stiffness (rigidity), confusion, fast or irregular heart beats. These could be symptoms of a potentially fatal side effect called Neuroleptic Malignant Syndrome (NMS).
    Use caution when driving, operating machinery, or performing other hazardous activities. Seroquel may cause dizziness or drowsiness. If you experience dizziness or drowsiness, avoid these activities.
    Dizziness may be more likely to occur when you rise from a sitting or lying position. Rise slowly to prevent dizziness and a possible fall.
    Avoid alcohol during treatment with Seroquel. Alcohol may increase drowsiness and dizziness caused by Seroquel.
    Use caution in hot weather and during exercise to avoid becoming overheated during treatment. It is easy to become dangerously dehydrated while taking Seroquel.

  5. #5

    Re: Seroquel

    Im pretty good about drinking allot of water. No pop. NOt only the night do I sweat but during the day I have to change into a tank top and pull my hair up because Im so drenched. this is the only side effect I have
    The hardest thing you can do is smile when you are ill, in pain, or depressed. But this no-cost remedy is a necessary first half-step if you are to start on the road to recovery. Allen Klein

  6. #6

    Re: Seroquel

    It's probably nothing to worry about, LostChild. Just make sure your doctor is aware of it.

  7. #7

    Re: Seroquel

    dr.B i am on seroquel at night, but since i came home i've been trying to sleep without taking it and find it almost impossible.. does this mean my system is hooked on seroquel? i'm supposed to take 2 (2x25, 50mgs?) tonight i'm only gonna take one and see what happens. but i worry cause i have to take the other meds at bedtime as well, maybe these are keeping me awake (as well as the merrygoround in my head).
    thanks, any thoughts will be appreciated.

    nsa

    p.s: the only side effect i have, is the dizziness if i rise too fast, so i have learned (thehard way) to get up slowly.

  8. #8

    Re: Seroquel

    Why are you trying not to take it? Is it the dizziness you mention?

  9. #9

    Re: Seroquel

    i don't want to be taking any meds, but with the other ones, i know have to have them, for now. with sleeping tabs, well i just don't want to be taking them. taking the one did work after a good while last night. not sure what to do about it, looks like i have to take it for another while tho, maybe every second night might do until i can sleep without them.
    the question was, is my system hooked on them??? like are they addictive.??

    thanks
    nsa

  10. #10

    Re: Seroquel

    I don't believe Seroquel is addictive. However, it's also not JUST for sleeping - indeed, it's not a sleeping medication at all per se but is generally presccribed for other reasons, including anxiety, bipolar discorder, and to augment the effectiveness of medications like SSRIs.

    I am assuming that your doctors know you are taking Seroquel and will have factored this in to the doses of other medications they've prescribed. If you discontinue the Seroquel, you may need to increase or change some of the other medications.

    Please discuss this with your doctors BEFORE trying to make any changes. Until then, continue to take the dose as prescribed.

Page 1 of 5 12345 LastLast

Similar Threads

  1. Replies: 1
    Last Post: February 24th, 2007, 09:24 PM
  2. Seroquel approved for Bipolar treatment
    By David Baxter in forum Bipolar Disorder, Cyclothymia
    Replies: 13
    Last Post: January 4th, 2007, 12:50 AM
  3. Passing out on Seroquel
    By Thelostchild in forum Medication Side-Effects
    Replies: 10
    Last Post: June 22nd, 2006, 11:14 PM
  4. Side effects of seroquel
    By Thelostchild in forum Medication Side-Effects
    Replies: 6
    Last Post: June 2nd, 2006, 12:06 PM
  5. Seroquel: One Drug Treats Both Sides of Bipolar Disorder
    By David Baxter in forum Prescription Medications and OTC Drugs
    Replies: 0
    Last Post: May 6th, 2004, 12:51 PM

Bookmarks

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •